# SDR IXXA0200155O

- Difficulty date: December 20, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 88,277 hours, 28,555 cycles
- Engine: Ge CFM562C1
- Engine time: 36,154 hours, 11,131 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 88,277 hours, 28,555 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF FROM MEM, THE FLIGHT CREW NOTICED NR 1 ENGINE INDICATIONS STARTED FLUCTUATING.  AFTER ENGINE IDLE DOWN NO CHANGE IN ENGINE INDICATION, THE FLIGHT CREW FOLLOWED COMPANY PROCEDURES AND SHUTDOWN THE NR 1 ENGINE.  THE FLIGHT CONTINUED TO DFW FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT AND PERFORMED VISUAL AND MAINTENANCE CHECKS IN ACCORDANCE WITH DOUGLAS MAINTENANCE MANUAL AND THE GENERAL ELECTRIC CFM56 MAINTENANCE MANUAL WITH NO FAULTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
